October 2018 School Holiday Sessions

Term 4 will see us running our popular Battle of the Schools competition once again with the opportunity for new riders to get involved through their schools.

So, for these holidays we’re running our sessions a little differently to cater for newcomers and our existing Junior Programme riders, including the exciting addition of a Race Taster session on both Friday evenings! Details are below but this will be an awesome way to come along and gain the confidence and skills required to get involved in racing!

Session times and costs vary  – read on for more info.

 


All programmes include bike, helmet hire and an Avantidrome Coach.

A minimum of 5 riders is required to run each session.

Please note: Children must be 135 m in height and at least 9 years old to ride the track at the Avantidrome.

 


Spaces are limited and booking is essential.

Please book online or via Reception

email: reception@avantidrome.nz, phone: 07 823 1421

 


 

Week 1: 1st -5th October

Monday 1st October – 4.00 – 5.30pm

Junior Have-a-Go (1.5 hours)

This is a fun introduction session to encourage kids who have never ridden on a velodrome to come and try out the Avantidrome track. You will be coached by an Avantidrome instructor and we also provide the bike and a helmet (if you don’t want to bring your own).

All you need to wear is shorts, tee shirt (no singlets) and covered shoes. Please note: Children must be 135 m in height and at least 9 years old to participate in this session.

Special school holiday rate – $10 

 


Wednesday 3rd October – 4.00-6.00pm

Combined Junior Development & Advanced (2 hours)

This is a combined Junior Development & Advanced class catering to those already riding in our Junior Programme at these levels. The class is 2 hours and will work on fitness and skills including timed event skills & bunch racing tactics.

Special school holiday rate – $15

 


Thursday 4th October – 4.00-5.30pm

Junior Learn To Race (1.5 hours)

For riders that have been accredited and advanced from the Learn to Ride programme so are ready to get their first taste of racing and develop the skills required to be competent in a bunch travelling at speed.

Special school holiday rate – $10

 


Friday 5th October 

Junior Have-a-Go: 4.00-5.30pm (1.5 hours)

This is a fun introduction session to encourage kids who have never ridden on a velodrome to come and try out the Avantidrome track. You will be coached by an Avantidrome instructor and we also provide the bike and a helmet (if you don’t want to bring your own).

All you need to wear is shorts, tee shirt (no singlets) and covered shoes.

Special school holiday rate – $10 

Race Taster (U14’s only): 6.00-7.30pm

This race taster session is designed to give all kids involved in our Learn to Ride, Learn to Race & Junior Development programme, who are under 14 years old the chance to try out track racing without the faster, older kids  – reducing any nerves and keeping it fun! The night is very low key and will include a variety of races so that the kids can develop some race confidence and skills.

Under 14-year-old riders who presently race the Friday Night Schools racing (in Groups 4, 5 or 6) are very welcome to come along and race too.

Special school holiday rate – $5

 


 

Week 2: 8th-12th October

Monday 8th October – 4.00 – 5.30pm

Junior Have-a-Go (1.5 hours)

This is a fun introduction session to encourage kids who have never ridden on a velodrome to come and try out the Avantidrome track. You will be coached by an Avantidrome instructor and we also provide the bike and a helmet (if you don’t want to bring your own).

All you need to wear is shorts, tee shirt (no singlets) and covered shoes. Please note: Children must be 135 m in height and at least 9 years old to participate in this session.

Special school holiday rate – $10 

 


Tuesday 9th October – 4.00 – 6.00pm

Junior Fitness (2 hours)

This is a session where all accredited junior riders can come and work on their fitness… these sessions will be coached and will be solely based on age appropriate training

Special school holiday rate – $15

 


Wednesday 10th October – 4.00-6.00pm

Combined Junior Development & Advanced (2 hours)

This is a combined Junior Development & Advanced class catering to those already riding in our Junior Programme at these levels. The class is 2 hours and will work on fitness and skills including timed event skills & bunch racing tactics.

Special school holiday rate – $15

 


Friday 12th October 

Junior Have-a-Go: 3.00-4.30pm (1.5 hours)

This is a fun introduction session to encourage kids who have never ridden on a velodrome to come and try out the Avantidrome track. You will be coached by an Avantidrome instructor and we also provide the bike and a helmet (if you don’t want to bring your own).

All you need to wear is shorts, tee shirt (no singlets) and covered shoes. Please note: Children must be 135 m in height and at least 9 years old to participate in this session.

Special school holiday rate – $10 

Junior Fitness:  4.30-5.30pm (1 hour)

This is a session where all accredited junior riders can come and work on their fitness… these sessions will be coached and will be solely based on age appropriate training

Special school holiday rate – $10

Race Taster (U14’s only): 6.00-7.30pm

This race taster session is designed to give all kids involved in our Learn to Ride, Learn to Race & Junior Development programme, who are under 14 years old the chance to try out track racing without the faster, older kids  – reducing any nerves and keeping it fun! The night is very low key and will include a variety of races so that the kids can develop some race confidence and skills.

Under 14-year-old riders who presently race the Friday Night Schools racing (in Groups 4, 5 or 6) are very welcome to come along and race too.

Special school holiday rate – $5